# SDR UALA2010030200746

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 74,504 hours, 12,223 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 33A IS INOP.   REPLACED SEAT WIRE HARNESS. CHECKS GOOD.
